Liam T Solus
Uhler Group
2 Publications
2016 | Published | Journal Article | IST-REx-ID: 1293 |

Solus LT, Uhler C, Yoshida R. Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors. Linear Algebra and Its Applications. 2016;509:247-275. doi:10.1016/j.laa.2016.07.026
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1156
Hibi T, Solus LT. Facets of the r-stable (n, k)-hypersimplex. Annals of Combinatorics. 2016;20(4):815-829. doi:10.1007/s00026-016-0325-x
View
| DOI
Grants
2 Publications
2016 | Published | Journal Article | IST-REx-ID: 1293 |

Solus LT, Uhler C, Yoshida R. Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors. Linear Algebra and Its Applications. 2016;509:247-275. doi:10.1016/j.laa.2016.07.026
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1156
Hibi T, Solus LT. Facets of the r-stable (n, k)-hypersimplex. Annals of Combinatorics. 2016;20(4):815-829. doi:10.1007/s00026-016-0325-x
View
| DOI